Gyno symptoms.

  1. New Member
    daniel4616's Avatar
    Stats
    5'10"  170 lbs.
    Join Date
    Dec 2008
    Posts
    6
    Rep Power
    76
    Level
    2
    Lv. Percent
    82%

    Gyno symptoms.


    Alright, I just want to start by saying that I am not on cycle. I havent done any form of steroids in about 2 years, which is why I posted here. However, my nipples have become very sensitive, almost to the touch. It hurts when I sleep on my stomach, rub up against things, etc.

    My question is: Is there anything I can take to lower the sensitivity? It doesnt seem to be getting very large, but this came out of nowhere. Just wondering what my options are. Hopefully some OTC drug could help.

    Thanks.

  2. New Member
    jhoy21's Avatar
    Stats
    5'11"  190 lbs.
    Join Date
    Jun 2009
    Age
    24
    Posts
    4
    Rep Power
    70
    Level
    2
    Lv. Percent
    18.67%

    nolvadex is a good treatment for gyno if thats what you have you should get blood work done before you jump to conclusions
  3. Advanced Member
    ryaroberts's Avatar
    Stats
    5'10"  200 lbs.
    Join Date
    Sep 2008
    Age
    30
    Posts
    610
    Rep Power
    392
    Level
    20
    Lv. Percent
    49.55%

    10-20mg tamoxifen citrate (nolvadex) daily. i like 10 mg b/c when you start going too high for long periods of time, your libido suffers. ive read some people having success with formestane. as well as p5p and vitex (but this is usually for prolactin symptoms). if you have health insurance, do not be ashamed to see your local doctor. i did, best decision i made.
    •   
       

  4. New Member
    bankhog207's Avatar
    Join Date
    May 2009
    Posts
    15
    Rep Power
    75
    Level
    3
    Lv. Percent
    83%

    I've heard of others with the sensitive nipple thing. my buddy got it from a hard cycle of trenblone he sdaid when he got out of the shower and dried off the towel on his nips was very painful.
  5. Board Sponsor
    WhatsaRoid?'s Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    May 2006
    Age
    28
    Posts
    3,428
    Rep Power
    3652
    Level
    41
    Lv. Percent
    73.91%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by ryaroberts View Post
    10-20mg tamoxifen citrate (nolvadex) daily. i like 10 mg b/c when you start going too high for long periods of time, your libido suffers. ive read some people having success with formestane. as well as p5p and vitex (but this is usually for prolactin symptoms). if you have health insurance, do not be ashamed to see your local doctor. i did, best decision i made.
    Listen to this guy
    Applied Nutriceuticals Representative
    www.appliednutriceuticals.com

    FACEBOOK FAN PAGE:
    http://www.facebook.com/pages/Applie...ls/64122223218
  6. New Member
    Lacradocious's Avatar
    Stats
    6'0"  225 lbs.
    Join Date
    Apr 2007
    Age
    34
    Posts
    387
    Rep Power
    287
    Level
    16
    Lv. Percent
    21.08%

    The same thing happened to me this time last year. Mine started out as a painful, sensitive nipple with minimal clear discharge. Eventually, I ended up with a lump a few months later.

    My general practioner found I had elevated estradiol. I saw an enocronologist but he said those levels might be normal for my particular chemistry. Oddly, he checked my estradiol and testosterone and everything came up normal the second time around.

    They said it was idiopathic. I am in good shape, no steroid use, eat a clean diet, don't smoke anything, or drink often. But I do think stress may have at least some effect on it.

    The doctor didn't recommend I take a SERM when I brought it up. I researched and got my own Nolvadex and Arimidex and the problems went away. I still have a small mass on my right side (feels like a small wad of chewing gum in the tissue). It no longer hurts or anything, but it isn't going to go away. I should have ran the SERM when the symptoms began.

    I recommend seeing your doctor. Ask about nolvadex. If they can't treat it with anything, you might just get your own SERM. At least have them do some bloodwork. ASK for a full hormone panel. Get this done every year or so to see where you are at. I plan to do this to monitor myself given I seem to be prone to these issues.

    Good luck, and try not to stress yourself out too much over it. It is what it is.
  

  
 

Similar Forum Threads

  1. Gyno symptoms
    By T H E O R E M in forum Anabolics
    Replies: 9
    Last Post: 03-11-2008, 08:45 PM
  2. you won't believe what causes gyno symptoms!!
    By broken7 in forum Anabolics
    Replies: 1
    Last Post: 07-26-2007, 04:14 AM
  3. gyno symptoms/gyno on mtrn?
    By JonasDavidsson in forum Supplements
    Replies: 12
    Last Post: 08-12-2006, 08:24 PM
  4. HELP! Are these first gyno symptoms?
    By KD1 in forum Post Cycle Therapy
    Replies: 10
    Last Post: 01-17-2006, 03:48 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in